Jump to content
Important Survey - Please Participate ×

Withdrawal symptoms and menstrual cycle


[...]

Recommended Posts

I’ve noticed a pattern where my withdrawal symptoms seem to get worse/‘come back’ when menstrual cycle beings. I was wondering if this is the case for other women? Any information about it would be great!

 

 

Aha

Link to comment
Share on other sites

all I know is that it is the rise in progesterone during my period that puts me into a depression for a couple days. After that I seem to lift out of it. It definitely exacerbates things. WD has made my period last longer, but i Know that can change too. I've been doing a daily log to track mood changes for months and got my hormones done by a naturopath - but she wasn't benzo-wise so didn't know how benzos can mess with hormones - I found all this out about benzos and hormones after I had seen her. It's journey ...
Link to comment
Share on other sites

Yes, the changes in our hormones definitely influence withdrawal symptoms. My symptoms are always worst right before I start my cycle and sometimes a few days at the beginning of my cycle.

 

https://w-bad.org/bzdsandwomen/

You might find the above link helpful, it explains benzos and female hormones in more detail.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...